- Titel:
Indirect Adaptive Control of Piecewise Affine Systems Without Common Lyapunov Functions
- Dokumenttyp:
- Zeitschriftenaufsatz
- Autor(en):
- Liu, Tong; Liu, Fangzhou; Buss, Martin
- Zeitschriftentitel:
- IEEE Control Systems Letters
- Jahr:
- 2022
- Band / Volume:
- 6
- Seitenangaben Beitrag:
- 1808-1813
- Volltext / DOI:
- doi:10.1109/lcsys.2021.3133800
- Verlag / Institution:
- Institute of Electrical and Electronics Engineers (IEEE)
- E-ISSN:
- 2475-1456
- Publikationsdatum:
- 01.01.2022
BibTeX